MathSciNet Relay Station
MathSciNet bibliographic data
MR1409043 (97h:58176) 58G32 (22E30 22E67 35R15 46E50)
Driver, Bruce K.; Lohrenz, Terry Logarithmic Sobolev inequalities for pinned loop groups. J. Funct. Anal. 140 (1996), no. 2, 381–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement